# SDR SWAA2012050203643

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- Aircraft time: 30,447 hours, 20,974 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5952883
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE LOOSE.  REMOVED AND REPLACED SLIDE PER MM.
